2017 Schedule of Events


Friday, June 9
4:00 p.m.................... Deadline for all 4-H & FFA entries due at Extension Office (IMPORTANT: All livestock entries are due at 4:00 p.m., Friday, June 9 at the Extension Office. The only late entries that will be accepted will be by Friday, June 16 and only if accompanied with a $25 payment per person in addition to the entry fee. Absolutely “no” livestock entries will be accepted after 4:00 p.m. on June 16.)

Thursday, June 22
10:00 a.m.-4:00 p.m. Judging of 4-H Clothing Event

Tuesday, July 11

8:30 a.m.-4:00 p.m... Judging of 4-H Creative Arts, Animals, Agriculture and Natural Resources, Personal Development, Horticulture, Family Consumer Sciences, Science, Engineering and Technology
4:30-6:30 p.m............ Enter all Open Arts & Crafts Exhibits (In 4-H Building)

Wednesday, July 12
8:00 a.m.................... Judging Open Arts & Crafts
7:30-8:30 a.m............ Horse Arena Open for warm-up
8:30 a.m.................... Mandatory Horse Exhibitor Meeting
9:00 a.m....................Judging of 4-H & FFA Horse & Pony Show
1:00-3:00 p.m............Poultry Check-in and Testing
2:00-3:30 p.m............Sheep Weigh-in with Goats to follow
3:30- 5:00 p.m..........Queen Candidate Judging
6:00 p.m.................... Wright County Fair Parade, sponsored by the Eagle Grove Chamber of Commerce
6:30 p.m.-close.......... Carnival, Smith Amusements - Sneak Peek
Wristbands from 7:30-9:30 pm ($10)
7:00 p.m.................... FREE Watermelon Feed (at Greenwood Park)
sponsored by Security Savings Bank and the Eagle Grove Fareway Store
7:30 p.m.................... Recognition of Parade Grand Marshal, Scholarship Recipients and 2nd Annual Little Miss & Mister
Contest followed by Crowning of Wright County
Fair Queen (Free Stage)
9:00 p.m. or dusk..... Screen on the Green-The Secret Life of Pets (Free Stage)

Thursday, July 13
All livestock, except horses, poultry and rabbits, must be in place by 12 noon
* Antique Tractors on display.
7:00-9:00 a.m............ Mandatory Health Check-in for Rabbits
(In Rabbit Building) All rabbits must be in cages.
8:30 -11:00 a.m.........Enter all Open Show Horticulture Exhibits
9:00 a.m.-9:00 p.m... 4-H Exhibit Building and Open Arts & Crafts
Building OPEN
9:00 a.m....................Judging of Poultry
10:45-11:30 a.m........Cattle Weigh-in
12:00-9:00 p.m.........Commercial Buildings OPEN
12:30 p.m.................. Judging of Open Horticulture Exhibits
(4-H Building)
1:00 p.m....................Judging of Rabbits
4:00 p.m.-close..........Carnival, Smith Amusements
5:30 p.m.-done.......... Fair’s Annual Supper sponsored by the Fair Board
(FREE with Grandstand button) (Free Stage Area)
6:00 p.m....................Entertainment by Billy Heller Free Event
7:00 p.m.................... Skid Loader Rodeo -
Free Event in Grandstand
7:00 p.m. 4-H “Fashion Revue” & “Share the Fun”
(Free Stage)

Friday, July 14

* Chain Saw art demonstrations throughout the day *Antique Tractors on display
9:00 a.m....................Judging of Sheep
9:00 a.m.-9:00 p.m... 4-H Exhibit Building and Open Arts & Crafts
Building OPEN
11:00 a.m.-1:00 p.m... STEM Fun (4-H Building)
12:00-9:00 p.m.........Commercial Buildings OPEN
1:00 p.m....................Judging of Dairy Cattle, Goats, & Alpaca
2:00 p.m.-close.......... Carnival, Smith Amusements - Kids Day
Wristbands from 5:30-7:30 pm ($15) - $200 cash
giveaways
3:00 p.m....................Duct Tape Challenge (4-H Building)
5:00 p.m....................Judging of Pets
6:00 p.m....................Honoring Our Veterans (Free Stage)
7:30 p.m.................... Fantasy Truck Pullers (Grandstand)

Saturday, July 15
* Chain Saw art demonstrations throughout the day
*Antique Tractors on display
8:00 a.m....................Judging of Swine
9:00-11:00 a.m............ STEM Fun (4-H Building)
9:00 a.m.-9:00 p.m... 4-H Exhibit Building and Open Arts & Crafts
Building OPEN
10:00 a.m.-9:00 p.m. Commercial Buildings OPEN
11:00 a.m.................. 4-H Communication Judging and
Pride of Iowa Contest
2:00 p.m.-close..........Carnival, Smith Amusements
3:00 p.m....................4-H Mystery Bag Cooking Contest (4-H Building)
4:30 p.m.............. Group Picture of ALL 4-H & FFA members
(meet at Show Arena) *Wear 4-H/FFA shirt
(New Time)
5:00 p.m....................Barnyard Olympics
7:30 p.m....................Wright Rodeo (Grandstand)
followed by Maddie Poppe (Free Stage)

Sunday, July 116
* Chain Saw art demonstrations throughout the day
*Antique Tractors on display
9:00 a.m....................Judging of Beef
11:00 a.m.................. Ecumenical Worship Service - Eternity Bound
(Free Stage)
11:30 a.m.-gone........ FREE Sweet Corn Feed sponsored by
Wright County Farm Bureau
12:00-4:00 p.m.........Show & Shine Car Show
12:00-6:00 p.m......... 4-H Exhibit Building and Open Arts & Crafts
Building OPEN
12:00-8:00 p.m.........Commercial Buildings OPEN
1:00 p.m....................Bucket Bottle Calf Show
2:00-7:00 p.m.............. Carnival, Smith Amusements (Final Day)
Wristbands from 2:00-4:00 pm ($15)
4:00 p.m......................Kiddie Pedal Tractor Pull (Show Arena)
4:30 p.m......................State Fair & Alternate Picture - 4-H Exhibit Building
5:30 p.m......................Woodcarving & Quilt Auction - (Free Stage)
6:00 p.m............... Release of 4-H Exhibits, Open Horticulture
and Open Arts & Crafts (New Time)
6:30 p.m......................Mariachi Band - (Grandstand)
8:00 p.m......................Wright Rodeo - Grandstand with fireworks to follow
8:00 p.m............. Release of all breeding stock not being sold
at the auction. Includes Bucket Calves &
Novice Lambs.

Monday, July 17
7:00 a.m.................... FREE Pancake Breakfast sponsored by Prairie Energy (Comm. Bldg #1)
10:00 a.m.................. Livestock Sale in the Show Ring. Small Animals - seller must provide a container for purchaser to carry away animal after checked out with superintendent.

 
Visit CountyFairPage.com    Web design by: